MAUDE Adverse Event Report: ZimVie US Corp LLC IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 10MM; Dental Implant

ZimVie US Corp LLC IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 10MM; Dental Implant
Catalog Number TSVWH10
Medical Device Problem Codes Fracture (1260); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant neck fractured after the transfer hex component became stuck.The fractured component was successfully removed, however, due to dense bone and mobility, it was not possible to engage the 1.25 mm hex driver.The implant could not be removed by standard methods, and implant removal and replacement is recommended.Procedure not completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).E1: email address: unknown / not provided.G4: premarket identification pma/510(k) #: k011028|k013227.

Brand Name
IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 10MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50816722
Report Number0001038806-2026-04829
Device Sequence Number10648492
Product Code DZE
UDI-Device Identifier00889024020092
UDI-Public(01)00889024020092(17)300619(10)1299158
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVWH10
Device Lot Number1299158
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight176 LB